# SDR YENA2024090501227

- Difficulty date: September 3, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N568JB
- Make and model: Airbus A320-232
- Aircraft serial: 02063
- Aircraft time: 79,205 hours, 28,618 cycles
- System (JASC): 4990 · APU Oil System
- Part: Tube
- Condition: Leaking
- Location: Apu Oil
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLT#1480, FLL-DCA. 'PREVIOUS I/F CREW REPORTED FUME EVENT ON FINAL DESCENT; COMPLIED WITH INFORMATION NOTICE 2017-T015 SECTION B2. IDENTIFIED ODOR CAUSED BY APU-SEE LOGPAGE 4076339, ITEM 1 (INSPECTED APU AND FOUND FRESH OIL AROUND DIFFUSER ASSY  AND ELBOW ASSY SEAL . FOUND TO BE COMING FROM COOLING FAN TRANSFER TUBE . R AND R TRANSFER TUBE AND SEALS . REF AMM 49-52-51. RUN APU FOR ONE HOUR . NO LEAK NOTED AT THIS TIME ) FOR CORRECTIVE ACTION. DECONTAMINATION JETBLUE LEVEL 2 WAS ACCOMPLISHED PER TSM 36-10-00-615-801 & 21-00-00-615-803. AIRCRAFT IS OK FOR SERVICE.'
